MathSciNet Relay Station
MathSciNet bibliographic data
MR1439675 (98c:47034) 47B35 (47A10 47B38)
Ho, Mark C. Spectra of slant Toeplitz operators with continuous symbols. Michigan Math. J. 44 (1997), no. 1, 157–166.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement